# SDR 2009F00097

- Difficulty date: October 22, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N952QS
- Make and model: Cessna 750
- Aircraft serial: 7500200
- Aircraft time: 7,089 hours, 4,253 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BUSS NR 1 NORMAL LIGHT IS INOP.
